# SDR TIMA20121003010

- Difficulty date: October 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N219VP
- Make and model: Beech 1900C
- Aircraft serial: UB14
- Aircraft time: 37,768 hours, 49,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1144200343
- Condition: Cracked
- Location: Fuselage
- Part time: 37,768 hours, 49,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE AIRSTAIR DOOR FRAME DURING A FUSELAGE "C" STRUCTURAL INSPECTION.  THE CRACK WAS LOCATED IN THE LOWER AFT SECTION OF DOOR FRAME AT FS 168.  REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH BEECH 1900C STRUCTURAL REPAIR MANUAL 53-90-08 & 53-90-12 AND FR-CO-00194 AS APPLICABLE.
